Detail publikace
Solving parabolic PDE's by a decomposition method
ZBOŘIL, F. Solving parabolic PDE's by a decomposition method. Mathematical and Computers in Simulation Vol. XXI, numb. 3, ISSN 0 378-4754. Amsterdam: 1979. p. 263-269.
Typ
článek ve sborníku konference
Jazyk
anglicky
Autoři
Rok
1979
Strany
263–269
Sborník
Mathematical and Computers in Simulation Vol. XXI, numb. 3, ISSN 0 378-4754
Místo
Amsterdam
BibTeX
@inproceedings{BUT196983,
author="František {Zbořil}",
title="Solving parabolic PDE's by a decomposition method",
booktitle="Mathematical and Computers in Simulation Vol. XXI, numb. 3, ISSN 0 378-4754",
year="1979",
pages="263--269",
address="Amsterdam"
}